# SDR DXTA200500789

- Difficulty date: June 19, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600325
- Aircraft time: 4,933 hours, 3,759 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pcb
- Part number: 6583543
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN GEAR WAS RETRACTED, ALL 3 GREEN LIGHTS EXTINGUISHED THE RED GEAR UNSAFE STAYED ILLUMINATED THEN THE RIGHT MAIN LIGHT REAPPEARED.  RECYCLED GEAR AND ALL LIGHTS EXTINGUISHED.  REMOVED PRINTED CIRCUIT BOARD PLB2-4 BOARD FROM ZONE 245 AND INSTALLED NEW PLB IAW CITATION ULTRA MM CH 25-41-02. PERFORMED GEAR FUNCTIONAL CHECK WITH NO DEFECTS NOTED IAW CITATION ULTRA MM CH 32-01-00.
